Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Spotting dizziness, fatigue, nauseous. Removed Mirena, done HPTs. Possibility of pregnant?

I had the mirena taken out on May 1st(had it for about 2yrs). I had a period from may 4-7(normal flow for my periods). I have now been spotting for 2 weeks enough for a pantyliner but only when i wipe, it started out as brown and then pink, then red, and kinda rotates in those colors, it only lasts for a few hours. I should have had my period June 1-4. I have taken HPTs and they were negative. I am nausous alot anymore, smell of food turns me off, dizzy, fatigued and my boobs look bigger. Could a I be pregnant or is my body trying to get back to normal?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

After removal of mirena, usually cycles take 6 months to get regular. With mirena there will be very minimal changes in body hormones, so your symptoms are may not be due to this.

But chances of pregnancy are there, needs to be ruled out.

Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor